Per citar aquest document: http://ddd.uab.cat/record/119031
Stable sampling and Fourier multipliers
Matei, Basarab (Université Paris Nord)
Meyer, Yves (CMLA. ENS (Cachan, França))
Ortega Cerdà, Joaquim (Universitat de Barcelona)

Data: 2014
Resum: We study the relationship between stable sampling sequences for band-limited functions in Lp(Rn) and the Fourier multipliers in Lp. In the case that the sequence is a lattice and the spectrum is a fundamental domain for the lattice the connection is complete. In the case of irregular sequences there is still a partial relationship.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Shannon theorem ; Stable sampling ; Fourier multipliers ; Sampling sequences
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 341-351, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_58214_17


11 p, 320.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2014-07-09, darrera modificació el 2016-06-04



   Favorit i Compartir